# SDR HNAA2023111600381

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 45,348 hours, 41,975 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY AFTER WHICH EICAS SCREEN WENT BLANK UNTIL SPEED WAS REDUCED.   R+R'D NOSE WHEEL ASSYS IAW AMM 32-49-05. GREASED TORQUE LINGS AND TAXIED A/C 20 KNOTS, NO EXCESSIVE SHIMMY NOTED. A/C OKAY FOR SERVICE.
